# SDR AALA20130916006

- Difficulty date: September 16, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N7525A
- Make and model: Doug DC-9-82
- Aircraft serial: 49917
- Aircraft time: 66,672 hours, 34,603 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

IND CREW REPORTED RT ENGINE LOSS OF POWER.  CREW ACCOMPLISHED IN-FLIGHT SHUT-DOWN OF RT ENGINE.  EMERGENCY DECLARED FLIGHT RETURNED IND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FUEL PRESSURIZING & DUMP VALVE LEAKING. REPLACED RT NR 2 P & D VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
